# SDR REXA2021041600215

- Difficulty date: April 3, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Condition: Corroded
- Location: Bs 349-364 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 INTERCOSTALS FWD OF AVIONICS SURROUND FS 364.00 - FS 349.00 STGR 25LH - 25RH CORRODED.  REMOVED & REPLACED 4 INTERCOSTALS @ FS 364.00-349.00 STGR 25 LH-25 R/H IAW CRJ 900 SRM 57-42-06-001-001-A01 NO DEFECTS NOTED.
